MathSciNet Relay Station
MathSciNet bibliographic data
MR1396771 (97h:57002) 57M05 (55N99 55Q99)
Geoghegan, Ross; Mihalik, Michael L. The fundamental group at infinity. Topology 35 (1996), no. 3, 655–669.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement